Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 3, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Feb 9, 2006, 3:57 PM CST for 24 counties in Texas. It took effect at Feb 10, 2006, 6:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2006, 3:57 PM CST (21:57 UTC)
- In effect from
- Feb 10, 2006, 6:00 AM CST
- Expired
- Feb 10, 2006, 2:47 PM CST
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2721 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 092157 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 357 PM CST THU FEB 9 2006 ...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY... .AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS FRIDAY MORNING. IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH 25 TO 35 MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN ADDITION...TEMPERATURES WILL FALL THROUGH THE 40S DURING THE DAY. TXZ049-113-114-100600- /O.NEW.KSJT.WI.Y.0003.060210T1300Z-060211T0000Z/ FISHER-JONES-SHACKELFORD- INCLUDING THE CITIES OF...ROTAN...ROBY...STAMFORD...ANSON... HAMLIN...ALBANY 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH ALBANY...ANSON AND ROBY AROUND 7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ098-099-100600- /O.NEW.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/ HASKELL-THROCKMORTON- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON AROUND 7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ054-064>066-071-072-127-128-100600- /O.NEW.KSJT.WI.Y.0003.060210T1400Z-060211T0000Z/ NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...SWEETWATER...STERLING CITY... ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON... SAN ANGELO...ABILENE...CLYDE...BAIRD...CROSS PLAINS 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH ABILENE...STERLING CITY AND SAN ANGELO BETWEEN 8 AND 9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ073-139-140-100600- /O.NEW.KSJT.WI.Y.0003.060210T1500Z-060211T0000Z/ CONCHO-COLEMAN-BROWN- INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH EDEN...COLEMAN AND BROWNWOOD AROUND 9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ154-155-168-100600- /O.NEW.KSJT.WI.Y.0003.060210T1700Z-060211T0000Z/ MCCULLOCH-SAN SABA-MENARD- INCLUDING THE CITIES OF...BRADY...SAN SABA...MENARD 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH BRADY...SAN SABA AND MENARD AROUND 11 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ076-077-100600- /O.NEW.KSJT.WI.Y.0003.060210T1600Z-060211T0000Z/ CROCKETT-SCHLEICHER- INCLUDING THE CITIES OF...OZONA...ELDORADO 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH OZONA AND ELDORADO AROUND 10 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT WINDS OF SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ078-169-170-100600- /O.NEW.KSJT.WI.Y.0003.060210T1800Z-060211T0000Z/ SUTTON-KIMBLE-MASON- INCLUDING THE CITIES OF...SONORA...JUNCTION...MASON 357 PM CST THU FEB 9 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST FRIDAY. A COLD FRONT WILL PUSH THROUGH SONORA...JUNCTION AND MASON AROUND NOON FRIDAY. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KSJT 100606 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY... .AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS THIS MORNING. IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH 25 TO 35 MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN ADDITION...TEMPERATURES WILL FALL THROUGH THE 40S DURING THE DAY. TXZ049-113-114-101800- /O.CON.KSJT.WI.Y.0003.060210T1300Z-060211T0000Z/ FISHER-JONES-SHACKELFORD- INCLUDING THE CITIES OF...ROTAN...ROBY...STAMFORD...ANSON... HAMLIN...ALBANY 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH ALBANY...ANSON AND ROBY AROUND 7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ098-099-101800- /O.CON.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/ HASKELL-THROCKMORTON- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON AROUND 7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ054-064>066-071-072-127-128-101800- /O.CON.KSJT.WI.Y.0003.060210T1400Z-060211T0000Z/ NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...SWEETWATER...STERLING CITY... ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON... SAN ANGELO...ABILENE...CLYDE...BAIRD...CROSS PLAINS 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH ABILENE...STERLING CITY AND SAN ANGELO BETWEEN 8 AND 9 AM FRIDAY MORNING. BEHIND THE FRONT... NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ073-139-140-101800- /O.CON.KSJT.WI.Y.0003.060210T1500Z-060211T0000Z/ CONCHO-COLEMAN-BROWN- INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH EDEN...COLEMAN AND BROWNWOOD AROUND 9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ154-155-168-101800- /O.CON.KSJT.WI.Y.0003.060210T1700Z-060211T0000Z/ MCCULLOCH-SAN SABA-MENARD- INCLUDING THE CITIES OF...BRADY...SAN SABA...MENARD 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH BRADY...SAN SABA AND MENARD AROUND 11 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ076-077-101800- /O.CON.KSJT.WI.Y.0003.060210T1600Z-060211T0000Z/ CROCKETT-SCHLEICHER- INCLUDING THE CITIES OF...OZONA...ELDORADO 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH OZONA AND ELDORADO AROUND 10 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT WINDS OF SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ078-169-170-101800- /O.CON.KSJT.WI.Y.0003.060210T1800Z-060211T0000Z/ SUTTON-KIMBLE-MASON- INCLUDING THE CITIES OF...SONORA...JUNCTION...MASON 1206 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH SONORA...JUNCTION AND MASON AROUND NOON FRIDAY. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 101037 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 437 AM CST FRI FEB 10 2006 ...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY... .AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS THIS MORNING. IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH 25 TO 35 MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN ADDITION...TEMPERATURES WILL FALL THROUGH THE 40S DURING THE DAY. TXZ049-054-064>066-071>073-076>078-113-114-127-128-139-140-154- 155-168>170-101500- /O.EXT.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN- COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 437 AM CST FRI FEB 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH ABILENE BY 7 AM...AND THEN EXTEND SOUTH TO NEAR A SAN ANGELO TO BROWNWOOD LINE BY BETWEEN 8 AND 9 AM. BEHIND THE FRONT... NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ098-099-101500- /O.CON.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/ HASKELL-THROCKMORTON- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON 437 AM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON BY AROUND 7 AM THIS MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 102047 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 247 PM CST FRI FEB 10 2006 ...WINDS NOT QUITE AS STRONG AS EXPECTED... .WIND SPEEDS BEHIND THE COLD FRONT ARE RUNNING BETWEEN 20 AND 30 MPH. THEREFORE THE WIND ADVISORY HAS BEEN CHANGED TO A LAKE WIND ADVISORY THROUGH 6 PM. TXZ054-065-066-072-073-098-113-127-139-140-154-110000- /O.CAN.KSJT.WI.Y.0003.000000T0000Z-060211T0000Z/ /O.NEW.KSJT.LW.Y.0005.060210T2047Z-060211T0000Z/ NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-JONES-TAYLOR-COLEMAN- BROWN-MCCULLOCH- INCLUDING THE CITIES OF...SWEETWATER...ROBERT LEE...BRONTE... BALLINGER...WINTERS...SAN ANGELO...EDEN...HASKELL...STAMFORD... ANSON...HAMLIN...ABILENE...COLEMAN...BROWNWOOD...BRADY 247 PM CST FRI FEB 10 2006 ...WIND ADVISORY IS CANCELLED... ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED. NORTH WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 6 PM WITH A FEW HIGHER GUSTS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ TXZ049-064-071-076>078-099-114-128-155-168>170-102200- /O.CAN.KSJT.WI.Y.0003.000000T0000Z-060211T0000Z/ FISHER-STERLING-IRION-CROCKETT-SCHLEICHER-SUTTON-THROCKMORTON- SHACKELFORD-CALLAHAN-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...STERLING CITY... MERTZON...OZONA...ELDORADO...SONORA...THROCKMORTON...WOODSON... ALBANY...CLYDE...BAIRD...CROSS PLAINS...SAN SABA...MENARD... JUNCTION...MASON 247 PM CST FRI FEB 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND ADVISORY. WINDS ARE NOW FORECAST TO REMAIN BELOW THE SUSTAINED 30 MPH WIND CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:23 PM CST, 34 minutes earlier.
Area forecast discussion, Feb 9, 3:23 PM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 323 PM CST THU FEB 9 2006 .SHORT TERM... HIGH CLOUDS HAVE INCREASED THIS AFTERNOON FROM AN UPPER LOW OVER NW MEXICO. THIS LOW SHOULD MOVE TOWARDS THE AREA AND WEAKEN TONIGHT AND TOMORROW. TEMPS HAVE WARMED INTO THE UPPER 60S DESPITE THE CLOUD COVER BUT THE MILD TEMPS WILL COME TO AN ABRUPT END TOMORROW. LATEST SFC ANALYSIS SHOWS A STRENGTHENING 1046MB HIGH OVER W CANADA WITH A STRONG COLD FRONT PLUNGING SOUTH THROUGH THE CENTRAL PLAINS WITH THE MOST SOUTHERN EXTENT OF THE FRONT REACHING W KS. FORECAST MODELS HAVE DONE A GOOD JOB RESOLVING THIS FEATURE AS WELL AS FINALLY GETTING A HANDLE ON THE UPPER LOW OVER NW MEXICO. TONIGHT TEMPS SHOULD NOT DROP TOO MUCH WITH CLOUD COVER INCREASING AND SOUTHERLY WINDS IN PLACE. MOISTURE WILL RETURN AND MAY BE ENOUGH TO SQUEEZE OUT SOME SHOWERS...POSSIBLY SOME ISOLATED TSRA AS THE UPPER LOW SHEARS OUT OVER TX AND THE COLD FRONT BEGINS TO CRASH THROUGH THE REGION. RAIN CHANCES ARE NOT THE BEST AS MOISTURE MIGHT NOT BE ENOUGH TO YIELD SIGNIFICANT QPF AND THE ATMOSPHERE WILL HAVE TO MOISTEN SOME FOR ANY RAINFALL TO MAKE IT TO THE SURFACE. STILL LOOKS LIKE 20-30 POPS FOR THE CONCHO VALLEY WITH 30-40 POPS FOR THE BIG COUNTRY AND HILL COUNTRY. THE HEARTLAND MAY SEE SOME BETTER CHANCES AS THERE WILL BE MORE MOISTURE. THE FRONT SHOULD PUSH THROUGH MUCH OF THE BIG COUNTRY BETWEEN 12Z- 15Z TOMORROW AND THE CONCHO VALLEY BETWEEN 15Z-18Z. TEMPERATURES SHOULD DROP THROUGH THE DAY AND WITH SUCH STRONG COLD ADVECTION...DO NOT EXPECT DAYTIME HEATING TO BE STRONG ENOUGH TO CAUSE ANY WARMING. THE FRONT SHOULD CLEAR W CENTRAL TX BETWEEN 18Z-21Z WITH ANY SHOWERS LEAVING DURING THAT TIME. WINDS WILL BE QUITE STRONG BEHIND THE FRONT AND FOR THAT REASON WENT AHEAD AND ISSUED A WIND ADVISORY THAT MATCHES THE TIMING OF THE FRONT. POSSIBLE THAT THERE WILL BE GUSTS IN THE 40 MPH RANGE WITH SUSTAINED WINDS IN THE 30 MPH RANGE. RELATIVE HUMIDITY LEVELS SHOULD REMAIN ABOVE 20 PERCENT SO WILL NOT MEET RED FLAG WARNING CRITERIA EVEN THOUGH WINDS WILL BE PLENTY STRONG. .LONG TERM... SOME OF THE COLDEST TEMPERATURES SINCE EARLY DECEMBER ARE EXPECTED SATURDAY AN SUNDAY. ARCTIC HIGH PRESSURE WILL REMAIN OVER THE ROCKIES WHICH WILL KEEP NORTH WINDS IN PLACE SATURDAY. COLD ADVECTION WITH 850MB TEMPS -4C TO -8C MEANS THAT TEMPS WILL NOT LIKELY WARM TOO MUCH. IT WILL BE HARD FOR TEMPS TO BREAK OUT OF THE 40S ON SATURDAY. THE MODELS SLOWLY SLIDE THE HIGH PRESSURE DOWN THE FRONT RANGE WHICH SHOULD ALLOW WINDS TO DROP SOME OVERNIGHT INTO SUNDAY. LOW TEMPS WILL LIKELY DROP TO NEAR 20 MOST AREAS BUT WILL LARGELY DEPEND ON WHETHER WINDS GO COMPLETELY CALM OR NOT. AFTER SUNDAY LONG RANGE MODELS BEGIN TO DIVERGE SOME ON THEIR SOLUTIONS. THE 72-84HR NAM SHOWS THE POSSIBILITY OF ANOTHER COLD SURGE WITH A WEAK FRONT SUNDAY NIGHT INTO MONDAY. THE GFS SHOWS SOMETHING SIMILAR BUT SLOWER IN TIMING. THE ECMWF HINTS AT A SOLUTION SIMILAR TO THE NAM AS IT BRINGS HIGH PRESSURE OVER THE REGION MONDAY MORNING. THE 12Z MEX GUIDANCE DID DROP TEMPS LOWER THAN THE 00Z RUN SO KEPT TEMPS IN LINE WITH THE 12Z RUN AND THE PREVIOUS FORECAST. THE REST OF THE FORECAST THROUGH MID WEEK STAYS CLOSE TO GUIDANCE AS RETURN FLOW SHOULD SET UP AGAIN IN THE TUE- WED TIME FRAME. THE JET PATTERN SHOULD REMAIN AMPLIFIED FOR MUCH OF THE WEEK SUGGESTING MORE FRONTS COMING FROM CANADA. BOTH THE ECMWF AND GFS SUGGEST THE POSSIBILITY OF ANOTHER STRONG FRONT WORKING INTO THE REGION LATE THURSDAY INTO FRIDAY. WILL HAVE TO KEEP AN EYE ON THIS FRONT AS WELL ALTHOUGH IT LOOKS WEAKER THAN THIS WEEKENDS FRONT. THE CANADIAN HIGH IS WEAKER IN THE ECMWF BUT THE GFS STILL HAS A RATHER ROBUST HIGH OVER THE NORTHERN ROCKIES LATE THURSDAY WITH THE FRONT DUE THROUGH THE REGION BY THU EVENING. GFS HAS FINALLY GAINED SOME CONSISTENCY IN THE LONG RANGE AND TEMP FORECAST WILL LARGELY FOLLOW ANOTHER BLEND OF THE 12Z MEX NUMBER AND ENSEMBLE MOS NUMBERS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 44 47 26 45 / 30 40 0 0 SAN ANGELO 51 52 27 46 / 20 30 0 0 JUNCTION 53 55 29 48 / 40 40 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: FISHER...JONES...AND SHACKELFORD. WIND ADVISORY FROM 6 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: HASKELL...AND THROCKMORTON. WIND ADVISORY FROM 8 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: CALLAHAN...COKE...IRION...NOLAN...RUNNELS...STERLING... TAYLOR...AND TOM GREEN. WIND ADVISORY FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: BROWN...COLEMAN...AND CONCHO. WIND ADVISORY FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: MCCULLOCH...MENARD...AND SAN SABA. WIND ADVISORY FROM 10 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: CROCKETT...AND SCHLEICHER. WIND ADVISORY FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING ZONES: KIMBLE...MASON...AND SUTTON. && 10
Hazardous weather outlook, Feb 9, 3:26 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 326 PM CST THU FEB 9 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-102130- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 326 PM CST THU FEB 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...MAINLY TO THE EAST OF A LINE FROM ABILENE TO SONORA...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL PASS THROUGH WEST CENTRAL TEXAS ON FRIDAY. IN THE WAKE OF THIS COLD FRONT WINDS WILL TURN TO THE NORTH 25 TO 35 MPH AND GUSTY AND A WIND ADVISORY IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.